# SDR DALA2023110609134

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK WAS FOUND IN THE PREVIOUSLY REPAIRED, UPPER ATTACHMENT STIFFENER OF THE RH SLIDING WINDOW FR4. CORRECTIVE ACTION: REPAIRED PER ER/A 563229-14. (0051048)
